Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 90, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2022, 5:05 PM MDT for Bent County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2022, 5:05 PM MDT (23:05 UTC)
- Expired
- Jun 12, 2022, 5:45 PM MDT
- In force
- 40 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Bent County, CO
The radar
The Pueblo radar (KPUX), 109 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3397 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
902
WUUS55 KPUB 122305
SVRPUB
COC011-122345-
/O.NEW.KPUB.SV.W.0090.220612T2305Z-220612T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
505 PM MDT Sun Jun 12 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northern Bent County in southeastern Colorado...
* Until 545 PM MDT.
* At 504 PM MDT, a severe thunderstorm was located 11 miles south of
Las Animas, or 19 miles east of North La Junta, moving northeast at
25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
John Martin Reservoir and Hasty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3783 10316 3786 10324 3807 10331 3826 10316
3817 10274 3809 10274
TIME...MOT...LOC 2304Z 209DEG 20KT 3790 10318
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS/PS2 follow-up statements
620
WWUS55 KPUB 122329
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
529 PM MDT Sun Jun 12 2022
COC011-122345-
/O.CON.KPUB.SV.W.0090.000000T0000Z-220612T2345Z/
Bent CO-
529 PM MDT Sun Jun 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHEASTERN BENT COUNTY...
At 529 PM MDT, a severe thunderstorm was located near John Martin
Reservoir, or 22 miles east of North La Junta, moving northeast at 20
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hasty, McClave, John Martin Reservoir and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3790 10305 3803 10311 3823 10304 3817 10274
3809 10274
TIME...MOT...LOC 2329Z 204DEG 19KT 3802 10312
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS909
WWUS55 KPUB 122340
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
540 PM MDT Sun Jun 12 2022
COC011-122350-
/O.EXP.KPUB.SV.W.0090.000000T0000Z-220612T2345Z/
Bent CO-
540 PM MDT Sun Jun 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENT COUNTY WILL
EXPIRE AT 545 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3790 10305 3803 10311 3823 10304 3817 10274
3809 10274
TIME...MOT...LOC 2340Z 209DEG 20KT 3806 10310
$$
KTS/PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:27 PM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 12, 3:27 PM MDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 327 PM MDT Sun Jun 12 2022 .SHORT TERM...(This evening through Monday) Issued at 325 PM MDT Sun Jun 12 2022 Key Messages: 1) Hot Today and Hot Tomorrow 2) High based isolated thunderstorms will be possible the rest of this afternoon, with a strong storm possible in Kiowa and Prowers county areas. 3) Red Flag rest of today and tomorrow over Southwest and Southern mtns, and San Luis Valley... Currently... Per sat pix imgy, mid level moisture is moving over the region. Some spotty hi based storms were ongoing at 2 pm over the region, with the best coverage over Fremont county, with other activity over the southern Sangres into eastern Las Animas county. A boundary associated with higher theta-e air over W KS was slowly progressing westward towards Kiowa county. Temps were at or around 100F across the lower plains with 90s over the Raton Mesa and Palmer Divide. 80s were noted in the valleys. Rest of Today into Tonight. Water vapor imagery shows some mid level moisture moving across the region. Below this midlevel moisture, the atmosphere is quite dry. Given this environment, main concern in the short term will be for the potential of strong outflow winds given the DCAPE of 2000 and inverted V soundings. Although strong winds could occur over the entire fcst area, believe the greatest threat will be over the far eastern plains. I am also becoming a bit more concerned for some locally strong winds in the Pikes Peak region given the showers moving in from Fremont county. In addition, per sat pix and radar imgy, the leading edge of better Theta-e air is getting close to Kiowa county, and cannot rule out a locally severe storm over this region later this afternoon. Social media mesographics have been issued indicating this threat. Winds were starting to pick up in the SLV, and believe we will see red flag conditions over the SW and southern mtns and the San Luis valley. Activity is expected to end relatively early, and is not expected to linger into the late evening hours. Likewise heat burst threat will be very low. Nonetheless, it will be another warm night over the region tonight. Tomorrow... We will likely see much less convective clouds tomorrow as compared to today. The only chance of any precip will be late in the afternoon over the extreme eastern counties. It will be windier tomorrow all areas and red flag conditions are near certain over the southwest and southern mtns, and the San Luis Valley. In addition, meteorological conditions will be quite favorable for extreme fire behavior over all of the plains, but fuels are not receptive at this time (it has greened up over the lower elevations). If fuels were to become receptive, then a red flag warning will need to be issued. Max temps tomorrow will be similar to todays max temps over the region. It may actually feel worse due to the increased winds all areas (G30-40 mph). .LONG TERM...(Monday night through Sunday) Issued at 325 PM MDT Sun Jun 12 2022 Key Messages: 1) Very warm to hot temperatures are expected to continue through the forecast period. 2) Critical fire-weather conditions are expected to continue over the southwest and southeast mountains and the San Luis Valley on Tuesday and possibly Wednesday. 3) Chances for showers and thunderstorms increase over the mountains, mountain valleys, and the Interstate-25 corridor late this upcoming week into next weekend. A strong midlevel anticyclone will remain positioned over the southeast states through the middle of this week, while a shortwave trough progresses over the central Rockies within the southeastern periphery of a broader/deeper cyclone centered over the northwest states. Strong southwesterly to westerly flow aloft, enhanced by the shortwave trough, will persist across the forecast area through the middle of this week. Slightly lower midlevel heights and related lower thicknesses will yield temperatures a few degrees lower than preceding days, though downslope flow and associated adiabatic warming in many areas will still support very warm to hot, and very dry, conditions. Tuesday and Wednesday high temperatures are expected to be in the upper 80s to the middle 90s over the Interstate-25 corridor and the plains, in the middle/upper 80s over mountain valleys, and in the 50s to the 70s over the mountains. Diurnally enhanced vertical mixing of the enhanced southwesterly/westerly flow to the surface, combined with an enhanced pressure gradient surrounding high plains lee troughing favored in this regime, will support areas of strong surface winds continuing into Tuesday and Wednesday. These winds are expected to combine with 7-15 percent minimum relative humidity values amid dry fuels over the southwest and southeast mountains, as well as the San Luis Valley. A Fire Weather Watch has been issued over these areas for Tuesday to account for these conditions. Medium-range guidance suggests that another deep cyclone migrating eastward over the waters off the Pacific Northwest coast will facilitate the east-northeastward progression of the downstream north-central states cyclone. In response to these developments, the southeast states anticyclone will develop westward and then northward over the central Rockies and central High Plains for late this upcoming week into next weekend. A northward stream of tropospheric moisture is expected to extend over the mountains -- between the amplifying western states trough and strengthening central states ridge. Given the low-latitude origins of this moisture plume, it should support adequate precipitable water amid diurnally enhanced orographic circulations to support scattered to numerous thunderstorms developing over the mountains each afternoon from Friday into next weekend. The initial uptick in convective chances will be over the southern Colorado mountains as early as Thursday, as the leading edge of richer moisture arrives. Ensemble guidance indicates that the synoptic pattern would favor the greatest moisture and precipitation chances residing over the southwest mountains, though all of the mountains, mountain valleys, and extending eastward to the Interstate-25 corridor will have some chance for storms. While uncertainty in the mesoscale details extend to storm hazards, potential for lightning-induced ignitions could become a concern over dry fuels across the southwest/southeast mountains and the San Luis Valley. Some concern for flash flooding could develop especially if storms develop eastward over burn scar areas. Farther to the east across the plains late this upcoming week into next weekend, present indications are that these areas will be removed from the richer-moisture plume and more appreciable ascent, resulting in drier conditions. However, comparatively warmer temperatures (in the upper 90s) could materialize across these locations into next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 325 PM MDT Sun Jun 12 2022 VFR conditions are anticipated during the next 24 hours at all 3 taf sites, KPUB, KALS and KCOS. Main concern during this fcst period will be the increasing southwest winds tomorrow morning lasting into tomorrow afternoon. winds will be gusting to 25 to 35 knots from the southwest. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM MDT this evening for COZ223>225. Red Flag Warning from 11 AM to 8 PM MDT Monday for COZ223>225. Fire Weather Watch from Tuesday morning through Tuesday evening for COZ223>225. && SHORT TERM...HODANISH LONG TERM...COHEN AVIATION...HODANISH
Hazardous weather outlook, Jun 12, 11:02 AM MDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1102 AM MDT Sun Jun 12 2022 COZ058>089-093>099-131715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1102 AM MDT Sun Jun 12 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Isolated thunderstorms will be possible over the region today. The best chance for stronger storms will generally be east of a line from Eads to Kim. The main threat will be winds gusting to 50 to 60 mph. Some hail may also occur with storms in the greater Kiowa county region, where hail up to 1 inch in diameter will be possible. Over the remainder of the region, isolated thunderstorms will be possible, especially in the mountains. Gusty winds of 35 to 45 mph will be possible. Critical fire weather conditions are expected over the southwest mountains, the southern mountains and and the San Luis Valley. .DAYS TWO THROUGH SEVEN...Monday through Saturday Critical fire weather conditions are expected across the southern mountains and the San Luis Valley Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over may be needed generally east of a line from Eads to Kim. Hodanish
In the hours before
Special weather statement, Jun 12, 4:01 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
401 PM MDT Sun Jun 12 2022
COZ086-122230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
401 PM MDT Sun Jun 12 2022
...Strong gusty west winds will affect Pueblo County through 430 PM
MDT...
At 400 PM MDT, Doppler radar was tracking virga showers producing
strong gusty winds over northwestern Pueblo, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Blende around 415 PM MDT.
Other locations in the path of this storm include Pueblo Depot and
Avondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3819 10471 3849 10467 3848 10416 3814 10417
TIME...MOT...LOC 2200Z 264DEG 15KT 3832 10462
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HodanishLocal storm report, Jun 12, 4:12 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT SUN JUN 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM NON-TSTM WND GST 3 ESE HOEHNE 37.27N 104.33W
06/12/2022 M64 MPH LAS ANIMAS CO ASOS
ASOS STATION KTAD TRINIDAD AIRPORT REPORTED
64-MPH WIND GUST WITH VIRGA.
&&Special weather statement, Jun 12, 4:13 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Sun Jun 12 2022
COZ099-122315-
Springfield Vicinity/Baca County CO-
413 PM MDT Sun Jun 12 2022
...A strong thunderstorm will impact portions of Baca and eastern Las
Animas Counties through 515 PM MDT...
At 413 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 10 miles southwest of Springfield, moving northeast at
35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes, Stonington
and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3699 10204 3700 10309 3764 10307 3764 10204
TIME...MOT...LOC 2213Z 212DEG 32KT 3733 10278
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
KTS/PSSpecial weather statement, Jun 12, 4:18 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
418 PM MDT Sun Jun 12 2022
COZ084-085-122245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
418 PM MDT Sun Jun 12 2022
...A strong gusty winds will impact portions of eastern El Paso
County through 445 PM MDT...
At 417 PM MDT, Doppler radar was tracking virga showers producing
strong gusty winds over eastern El Paso county, moving east at 25
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Ellicott around 430 PM MDT.
Other locations in the path of this storm include Yoder and Truckton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3855 10406 3854 10451 3913 10462 3913 10405
TIME...MOT...LOC 2217Z 262DEG 23KT 3876 10449
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 12, 4:34 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
434 PM MDT Sun Jun 12 2022
COZ085-086-089-122300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
434 PM MDT Sun Jun 12 2022
...Outflow boundaries will collide over the greater northeastern
Pueblo county region. Strong gusty winds will be possible along with
the potential of strong thunderstorm development...
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This weather system will remain over mainly rural areas of
southeastern El Paso, northwestern Crowley and northeastern Pueblo
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3868 10405 3852 10405 3852 10387 3819 10400
3830 10444 3872 10433
TIME...MOT...LOC 2232Z 210DEG 23KT 3833 10422
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Jun 12, 4:45 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Sun Jun 12 2022
COZ089-093-094-097>099-122330-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
445 PM MDT Sun Jun 12 2022
...A strong thunderstorm will impact portions of northeastern Otero,
southern Prowers, northern Baca, eastern Las Animas, southeastern
Crowley and Bent Counties through 530 PM MDT...
At 445 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Higbee, or 19 miles southeast of North La Junta, moving
northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
John Martin Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3760 10316 3788 10351 3809 10369 3817 10365
3807 10333 3817 10324 3801 10256 3779 10255
3773 10242 3776 10225 3784 10204 3760 10204
TIME...MOT...LOC 2245Z 206DEG 25KT 3782 10322
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
KTS/PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:14 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 12, 1:11 PM MDT | Special Weather Statement | PUB | Saguache | 49 min |
| Jun 12, 2:13 PM MDT | Special Weather Statement | PUB | Baca | 62 min |
| Jun 12, 2:53 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 4 more | 13 hr |
| Jun 12, 3:04 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 56 min |
| Jun 12, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 69 min |
| Jun 12, 3:23 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jun 12, 3:27 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 12, 3:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 12, 3:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jun 12, 4:00 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Jun 12, 4:01 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 12, 4:06 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Otero | 39 min |
| Jun 12, 4:13 PM MDT | Special Weather Statement | PUB | Baca | 62 min |
| Jun 12, 4:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 12, 4:23 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 67 min |
| Jun 12, 4:34 PM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jun 12, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 48 min |
| Jun 12, 4:45 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Jun 12, 5:17 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jun 12, 5:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 31 min |
| Jun 12, 5:29 PM MDT | Special Weather Statement | PUB | Kiowa | 61 min |
| Jun 12, 5:32 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jun 12, 5:43 PM MDT | Special Weather Statement | PUB | Kiowa | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.